MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE 2.G; SPINAL ANAESTHESIA/ LUMBAR PUNCTURE NEEDLE

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE 2.G; SPINAL ANAESTHESIA/ LUMBAR PUNCTURE NEEDLE
Model Number 141251-27A
Medical Device Problem Codes Break (1069); Crack (1135); Fluid/Blood Leak (1250); Leak/Splash (1354); Product Quality Problem (1506); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Codes Inadequate Pain Relief (2388); No Information (3190)
Date of Event 10/06/2017
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).From initial reporters narrative: leakage at the hub.
 
Additional Manufacturer Narrative
Based on risk assessment and clinical evaluation file is considered as closed.
 
Event or Problem Description
(b)(4).From initial reporters narrative: leakage at the hub.

Brand Name
SPROTTE 2.G
Common Device Name
SPINAL ANAESTHESIA/ LUMBAR PUNCTURE NEEDLE
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM  78187
MDR Report Key7005453
Report Number9611612-2017-00012
Device Sequence Number684267
Product Code BSP
UDI-Device Identifier14048223022815
UDI-Public14048223022815
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K911202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/27/2022
Device Model Number141251-27A
Device Catalogue Number141251-27A
Device Lot Number1199
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/18/2017
Supplement Date Received by Manufacturer10/18/2017
Initial Report FDA Received Date11/07/2017
Supplement Report FDA Received Date12/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;